Sets of uniqueness
Cahiers du séminaire d'histoire des mathématiques, Serie 2, Volume 2  (1992), p. 51-63
@article{CSHM_1992_2_2__51_0,
     author = {K\"orner, Thomas W.},
     title = {Sets of uniqueness},
     journal = {Cahiers du s\'eminaire d'histoire des math\'ematiques},
     publisher = {Institut Henri Poincar\'e, S\'eminaire d'histoire des math\'ematiques : Paris},
     volume = {Ser. 2, 2},
     year = {1992},
     pages = {51-63},
     zbl = {0824.43004},
     mrnumber = {1187302},
     language = {en},
     url = {http://www.numdam.org/item/CSHM_1992_2_2__51_0}
}
Körner, Thomas W. Sets of uniqueness. Cahiers du séminaire d'histoire des mathématiques, Serie 2, Volume 2 (1992) , pp. 51-63. http://www.numdam.org/item/CSHM_1992_2_2__51_0/

[1] N.K. Bari. Sur l'unicité du dévelloppement trigonométrique. CRASP, 177:62-118, 1923. | JFM 49.0198.09

[2] N.K. Bari. Sur le rôle des lois diophantiques dans le problème d'unicité du dévelloppement trigonométrique. Mat Sbornik, 2 (44):699-722, 1937. | Zbl 0018.01801

[3] N.K. Bari. A Treatise on Trigonometric Series. Fizmatgiz, 1961. In Russian. An English translation was published by Pergamon in 1964. | MR 126115 | Zbl 0129.28002

[4] G. Cantor. Gesammelte Abhandlungen mathematischen und philosophischen Inhalts. Springer, 1932. | MR 616083 | Zbl 0004.05401

[5] J.W. Dauben. Georg Cantor. Harvard UP, 1979. | MR 525577 | Zbl 0463.01009

[6] P.G.L. Dirichlet. Sur la convergence des séries trigonométriques. Jour, für Math., 4, 1829. Reprinted in his Collected Works.

[7] P. Du Bois-Reymond. Nachrichten König. Ges. der Wiss. zu Gött., pages 571-82, 1873.

[8] J.P. Kahane and R. Salem. Ensembles parfaits et séries trigonométriques. Hermann, 1963. | MR 160065 | Zbl 0112.29304

[9] R. Kaufman. M-sets and distributions. Astérisque, 5:225-230, 1973. | MR 404975 | Zbl 0281.43006

[10] R. Kaufman. Fourier transforms and discriptive set theory. Mathematika, 31:336-339, 1984. | MR 804207 | Zbl 0604.42009

[11] A.S. Kechris and A. Louveau. Descriptive Set Theory and the Structure of Sets of Uniqueness. CUP, 1987. | MR 953784 | Zbl 0642.42014

[12] T.W. Körner. A pseudofunction on a helson set i and ii. Astérisque, 5:3-224 and 231-239, 1973. | MR 404974 | Zbl 0281.43005

[13] H. Lebesgue. Leçons sur les séries trigonométriques. Gauthier-Villars, 1906. | JFM 37.0281.01

[14] P. Malliavin. Impossibilité de la synthése spectrale sur les groupes abéliens non compacts. Publ. Math. IHES, pages 61-68, 1959. | Numdam | MR 107126 | Zbl 0101.09403

[15] P. Malliavin. Ensembles de résolution spectrale. Proc. Internat. Congr. Math., pages 368-378, 1962. | MR 179540 | Zbl 0135.35303

[16] B. Mandelbrot. The Fractal Geometry of Nature. W.H.Freeman, 1977. Extended version of Les Objects Fractals (Flammarion 1975). | MR 665254 | Zbl 0504.28001

[17] S. Mazurkiewicz. Über die menge der differenzierbaren functionen. Fund. Math., 27:244-249, 1936. | Zbl 0015.20503

[18] D.E. Mensǔv. Sur l'unicité du dévelloppement trigonométrique. CRASP, 163:433-436, 1916. | JFM 46.0457.02

[19] Iva_Ev-Musatov O.S. On the fourier-stieljes coefficients of singular functions. Dokl. Akad. Nauk. SSSR (N.S.), 82:9-11, 1952. In Russian. There is an translation in the Amer. Math. Soc. Translation Séries. | MR 49377 | Zbl 0046.06703

[20] Piatetski-Shapiro. Supplement to the work' on the problems of uniqueness of expansion of a function in trigonometric series'. Moscov. Gos. Univ. Uč. Zap., 165, Mat 7:79-97, 1954. In Russian. There is an translation in the Amer. Math. Soc. Translation Series. | MR 67226

[21] A. Rajchman. Sur l'unicité du dévelloppement trigonométrique. Fund Math, 3:286-302, 1922. | JFM 48.0304.03

[22] G.F.B. Riemann. Habilitatsionschrift. Abh. der Ges. der Wiss. zu Gött., 13:87-132, 1868. Reprinted in his Collected Works.

[23] R. Salem. Sets of uniqueness and sets of multiplicity. Trans AMS, 54:218-228, 1943. Only part of this paper is correct. Corrections appear on pages 595-598 of Trans AMS, vol 63 (1948). Or see Salem's Collected Works. | MR 8428 | Zbl 0060.18605

[24] R. Salem and A. Zygmund. Sur un théorème de piatetski-shapiro. CRASP, 240:2040-2042, 1954. | MR 71580 | Zbl 0065.29702

[25] Rudin W. Fourier-stieljes transforms of measures on independent sets. Bull. Amer. Math. Soc., 66:199-202, 1960. | MR 119035 | Zbl 0099.32201

[26] W.H. Young. A note on trigonometric series. Mess, for Maths., 38:44-48, 1909. | JFM 39.0323.01

[27] A. Zygmund. Trigonometric Series. CUP, 2nd edition, 1959.